# SDR DL75E100507

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,231 hours, 33,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT 34 INOP.  REPAIRED WIRING UNDER SEAT LIGHT.  OPS CK GOOD.
